MAUDE Adverse Event Report: MEDTRONIC, INC. MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC, INC. MYCARELINK PATIENT MONITOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24952B
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the remote monitor for a pacemaker was overheating.No troubleshooting taken.The clinician replaced the patient's monitor due to the issue.No patient complications have been reported as a result of this event.
 
Event or Problem Description
The remote monitor was replaced and returned.
 
Additional Manufacturer Narrative
Product analysis: model: 24952b, serial/lot#: (b)(6): the remote monitor was returned and analysis revealed a radio frequency (rf) head battery failure.In addition, it was noted that the power adapter was not returned and the remote monitor failed during interrogation test.Lastly, the unit was charged for 30 minutes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MYCARELINK PATIENT MONITOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23293899
Report Number2182208-2025-06175
Device Sequence Number4889539
Product Code NVZ
UDI-Device Identifier00763000113797
UDI-Public(01)00763000113797(11)190703
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24952B
Device Catalogue Number24952B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale